# SDR AALA202206072524

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A300*
- Aircraft serial: 1314
- Aircraft time: 61,855 hours, 30,491 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sense Line
- Condition: Dirty
- Location: Zone 400 - Nac/P
- Component: Engine, Cfmint, CFM565B4P
- Component part number: 1887M10G04
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE SIGNIFICANTLY LAGS #1 ENGINE ON INITIAL THRUST SETTING AT 50%, ON RUNWAY N1. MAINTENANCE FOLLOWED TSM 77-00-00-810-859A, ACCOMPLISHED A GENERAL VISUAL INSPECTION OF THE PS 12 SENSE LINE WITH NO DEFECTS AND NO OBSTRUCTION OF THE WEEP HOLE NOTED.MAINTENANCE CLEANED THE PS 12 SENSE LINE AND WEEP HOLE PER TSM 77-00-00-810-859A. ACCOMPLISHED A SATISFACTORY ACCELERATION CHECK PER AMM 71-00-00-710-025A.
